Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medicine Side Effects After Being On It A Long Time?

Medicine Side Effects After Being On It A Long Time?

I'm on Lamictal & Keppra. I've been on Lamictal for at least 7 years and Keppra for about 2. Every once in a while I get very dizzy and my vision gets blurry, almost like vertigo. I know those are side effects of the medicines, too. Has anyone else experienced this?

A MyEpilepsyTeam Member said:

I have been on so many epilepsy medicine & I was on lamictal years ago & since stopping that I was put on Keppra 1000mg morning & night! I thought I was going fine, until March 2020 & I have suddenly had small seizures. Have made appointment with neurologist & c him tomorrow week! I don’t want to change my medication as I’m now on 22 tablets which r mainly epilepsy & vitamin D as my epilepsy is lowering my vitamin d Level!!

posted 6 months ago
A MyEpilepsyTeam Member said:

When I was taking Lamictal it did give me blurry vision. Keppra also gave me only 8 side effects out of a possible 12. Side effects will vary from person to person and will depend on beverages and food you eat.

posted 7 months ago
A MyEpilepsyTeam Member said:

I get blurs , double vision and blackouts. With me it’s hard to tell if it’s the side effects or a seizure. I small seizures from my Occipital lobe of the brain . That controls our visions.

posted 7 months ago
A MyEpilepsyTeam Member said:

I take keppra, vimpat, oxcarbazipen, and onfi. And yes I get very dizzy after I take my morning dose. It’s like I see double, and I can barely walk. So I figured out a different way to take it. I now take it at 4:30 A.M and I go back to sleep until I have to wake up. That way when I wake up for the day I’m not dizzy because I have slept the medicine off.

posted 7 months ago
A MyEpilepsyTeam Member said:

I've been on lamictal for a long time too and I just started waking up in the middle of the night really dizzy to the point where I almost had my bf take me to the hospital the other night.... I really don't want it to be the medicine that I've been on because we all know how it feels to change medication. Keppra was always bad for me tho. I'm also thinking of calling my doctor about side effects starting even after being on it for years.

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in